# SDR AT0000312

- Difficulty date: May 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN ENTRY FLOOR PANEL NR 4691 AT BS 160 - 200 DELAMINATED AND SPONGY.  REMOVED FLOOR PANEL, FABRICATED NEW FLOOR PANEL, INSTALLED NEW FLOOR PANEL IAW TIMCO SERVICE ORDER 151057-49500.
